Pamprin All Day

Generic Name: Naproxen sodium

  • What is this medication?

    Pamprin All Day contains a pain reliever/fever reducer. It is intended to temporarily relieve minor aches and pains due to headache, muscle aches, minor arthritis pain, backache, menstrual cramps, toothache, and the common cold. It is also intended to temporarily reduce fever.
  • Are there any warnings associated with Pamprin All Day?

    Naproxen sodium may cause a severe allergic reaction, especially in people allergic to aspirin. If an allergic reaction occurs, stop use and seek medical help immediately.

    This product contains a nonsteroidal anti-inflammatory drug (NSAID), which may cause stomach bleeding. The chance is higher if you are age 60 or older, have had stomach ulcers or bleeding problems, take a blood thinning or steroid drug, take other drugs containing an NSAID (aspirin, ibuprofen, naproxen, or others), have 3 or more alcoholic drinks every day while using this product, or take more of this product than directed or for a longer time than directed.

    Do not use this product if you have ever had an allergic reaction to any pain reliever/fever reducer.

    Do not use this product right before or after heart surgery.

    Long term continuous use may increase the risk of heart attack or stroke.

    Stop using this product and talk to a doctor if you have any of these signs of stomach bleeding: faintness, vomiting blood, or black or bloody stools.

    Stop using this product and talk to a doctor if you have pain that gets worse or lasts for more than 10 days; fever that gets worse or lasts for more than 3 days; difficulty swallowing; a feeling that the pill is stuck in your throat; heartburn; develop heartburtn; stomach pain or upset that gets worse and lasts; redness or swelling in the painful area; or any new symptoms.

    It is especially important not to use naproxen sodium during the last 3 months of pregnancy unless definitely directed to do so by a doctor because it may cause problems in the unborn child or complications during delivery.

    Keep this product out of the reach of children. In the event of an overdose, get medical help or contact a poison control center immediately.

    Do not take this product for longer than 10 days, unless directed by a doctor.

  • Should I talk to my doctor before taking Pamprin All Day?

    Talk to a doctor before using this product if you are 60 or older; you have stomach problems that last or come back, such as heartburn, upset stomach, or stomach pain; you have ulcers, bleeding problems, high blood pressure, heart or kidney disease; or you have taken a diuretic medication.

    Talk to a doctor before using this product if you have problems or serious side effects from taking pain relievers or fever reducers.

    Talk to a doctor or pharmacist before using this medication if you are taking any other drug containing an NSAID, either prescription or nonprescription; you are taking a blood thinning or steroid drug; you are under a doctor's care for any serious condition; or you are taking any other drug.

    Talk to a doctor before using this product if you are pregnant or breastfeeding.

  • What are the possible side effects of Pamprin All Day?

    Naproxen sodium may cause a severe allergic reaction, especially in people allergic to aspirin. Symptoms can include hives, swelling of the face, asthma (wheezing), skin redness, rash, blisters, or shock.

    This product may cause stomach bleeding, since it contains an NSAID. You are more likely to have this problem if you are age 60 or older; you take a blood-thinning or steroid drug; you have had stomach ulcers or bleeding problems; you use other drugs containing an NSAID, such as aspirin, ibuprofen, naproxen, or others; you take more of the drug than directed or take it for longer than directed; or you consume 3 or more alcoholic drinks daily while using this product.

    Side effects cannot always be anticipated. If any develop or change in intensity, tell your doctor as soon as possible. Only your doctor can determine if it is safe for you to continue taking this drug.

  • What should I avoid while taking

    Pamprin All Day?

    Do not take this product for longer than 10 days, unless directed by a doctor. Do not take more than 2 caplets in any 8- to 12-hour period, or more than 3 caplets in a 24-hour period.

  • What are possible food and drug interactions associated with this medication?

    The risk of severe stomach bleeding is increased if you have 3 or more alcoholic drinks every day while using this product, take a blood thinning or steroid drug, or take other drugs containing prescription or nonprescription NSAIDS (aspirin, ibuprofen, naproxen, or others) while using this product.

    If Pamprin All Day is taken with certain other drugs, the effects of either could be increased, decreased, or altered. Always check with your doctor before combining Pamprin All Day with any other medication.

  • What is the usual dosage of Pamprin All Day?

    Take this product with food or milk if stomach upset occurs. Use the smallest effective dose.

    Drink a full glass of water with each dose.

    Adults and children 12 years: Take 1 caplet every 8 to 12 hours while symptoms last. For the first dose, you may take 2 caplets within the first hour. Do not exceed 2 caplets in any 8- to 12-hour period. Do not exceed 3 caplets in a 24-hour period.

    Children <12 years: Ask a doctor.

  • How should I store Pamprin All Day?

    Store at room temperature. Avoid high humidity and excessive heat above 40°C (104°F).